Cauchy Distributions for the Integrable Standard Map
Physics Letters A
We consider the integrable (zero perturbation) two–dimensional standard map, in light of current developments on ergodic sums of irrational rotations, and recent numerical evidence that it might possess non-trivial q-Gaussian statistics. Using both classical and recent results, we show that the phase average of the sum of centered positions of an orbit, for long times and after normalization, obeys the Cauchy distribution (a q-Gaussian with q = 2 ), while for almost all individual orbits such a sum does not obey any distribution at all. We discuss the question of existence of distributions for KAM tori.
Locate the Document
Anastasios Bountis, J.J.P. Veerman, Franco Vivaldi, Cauchy distributions for the integrable standard map, Physics Letters A, Volume 384, Issue 26, 2020. https://doi.org/10.1016/J.PHYSLETA.2020.126659